# SDR AALA202512300604

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 30,904 hours, 14,626 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Fitting
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ON ATTACH FITTING SLIDE (AFT POSITION) DOOR 842. MAINTENANCE REPLACED ATTACH FITTING SLIDE (AFT POSITION) DOOR 842 IAW AIRBUSCMM 52-13-15 SUBTASK   52-13-15-000-827-A01 AND SUBTASK 52-13-15-400-107-B01.
